# SDR A6WA201441403

- Difficulty date: April 10, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 22,277 hours, 21,652 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT RECEIVED ANTI-ICE DUCT WARNING MSG.  COMPLIED WITH QRH, CLOSED 14TH STAGE BLEED AIR VLV & MSG PERSISTED.  RT FUSELAGE SHOWING RED.  AIR DEVERT TO ORF, EMERGENCY DECLARED, NORMAL LANDING.  R & R SENSING ELEMENT A46WK IAW AMM 36-21-04, OPERATIONS CHECKED GOOD.
